# SDR AALA201609199030

- Difficulty date: September 18, 2016
- Submitted: September 21, 2016
- Operation: Air carrier
- Aircraft: N151UW
- Make and model: Airbus A321-211
- Aircraft serial: 5513
- Aircraft time: 11,997 hours, 4,941 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR EXIT LIGHT LENS COVER DETACHED. INSALLED NEW LIGHT LENS COVER AT THE 1L DOOR.
